Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Insomniac and anxious. Had high BP. On sleeping pills. What is wrong?

Hi! I m talking about my younger sis. She is 26 n unmarried! She is a bit introvert. Most of the time she doesnt sleep at night n cover it up by sleeping in day time! Normally we the family members always remain afraid of her as she starts behaving very rough if simething goes wrong or someone tries to give her any advice! She hardly go out of home n loves to remain in her bed most of the time, both day n night! Its going on for about 3 yrs. Last few days she is behaving totally oposite n we got tensed aboit that. She became very soft n started talking irrelevent! She became very afraid of everything she did bad so far and stsrted telling sorry to us! Talking discontinious! She started giving advise everyone about how to be good in life in religious meaning. Last night she was crying throughout the night being afraid of her missdeeds! She got blood pressure of 131/94 n hrt beat 131 before 2 hrs, although it reduced after 10 mins of taking rest! I offered her sleeping pill for sound sleep but she was afraid if i give her poison! She is giving blank look mxny a times n talking really off the topic! Tensed about her! Pls suggest! Thnx n regards. Shuvo
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your problem description. Your sister was deeply in thought and depression for the past years. I think you neglected it and I am very sorry to say that she had developed schizophrenia or bipolar disorder.

Correct diagnosis and medications can be had fromm a psychiatrist. You should not waste time because if treated in the beginning, schiophrenia can be cured. Please visit a psychiatrist as soon as possible.

Hope this answers your query. Available for further clarifications.
Good luck.
Answered: Thu, 3 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor